The generalization of Holditch theorem for closed space curves


Duldul M. , KURUOGLU N., TUTAR A.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.84, no.1, pp.60-64, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1002/zamm.200410073
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
  • Page Numbers: pp.60-64

Abstract

In this paper, under the 1-parameter closed homothetic motion in three dimensional Euclidean Space, we generalized the classical Holditch Theorem [1], for closed space curves by using their orthogonal projection on any fixed plane in space. We also obtained a formula equivalent to the result on the planar kinematics given by [6]. (C) 2004 WILEYNCH Verlag GmbH & Co. KGaA, Weinheim.